# SDR I5EA2021100600002

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 70,634 hours, 54,839 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: UNKNOWN
- Part serial: 38676
- Condition: No Test
- Location: M1675
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN REFERENCE DAILY CHECK FOUND CABIN L/H SIDE EMERGENCY LIGHT INOP.   REMOVED AND REPLACED CABIN L/H SIDE EMERGENCY POWER SUPPLY (M1675) PERFORMED OPS CHECK NORMAL PER 33-51-51.
